• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What do you for nausea?

I cannot use Pepto because it contains aspirin in it I am allergic to aspirin. Lately I have been sick to my stomach too as well as another post that I have on here.... Do you think maybe the new medication that I am on is causing the problems... It is like Prozack or something that starts with a P.... the generic name for it is Fluoxetine. I am at a loss here... I am not pregnant cause I just had a baby like a month ago and had my tubes tied plus we have not had sex cause I honestly don't want to and I still have stitches don't know why I am getting into all that. Just dont want you to think my sick feelings are from pregnancy lol. Help me here please..? what should I use to get rid of nausea?

 
agriffinmom4

Asked by agriffinmom4 at 7:11 PM on Aug. 31, 2010 in Health

Level 18 (4,874 Credits)
This question is closed.
Answers (6)
  • Is that a side effect? Ask your Dr. or pharmacist if you aren't sure. If you are having this much difficulty, see about changing meds. In the meantime, I usually go for toast or saltines w/ some 7-up. Can you take Tums? Chicken Noodle soup is good too. Good luck
    mrsmom110

    Answer by mrsmom110 at 7:19 PM on Aug. 31, 2010

  • I think you best bet would be to contact your doctor. You could have an infection in your uterus or surgery site making you feel nauseated. That was my main symptom when a dermatology skin biopsy site got infected.
    karamille

    Answer by karamille at 7:18 PM on Aug. 31, 2010

  • Sea Sickness Wrist Bands were my savior through all my pregnancies and I've continued to use them every time I feel nauseous. They start to hurt after a while, but they've been the only thing that's worked for me.
    And some of your sickness could still be from pregnancy hormones. It takes a while for our bodies to readjust.
    3KurlyKids

    Answer by 3KurlyKids at 7:18 PM on Aug. 31, 2010

  • i'm not sure, and my dh isn't home or i'd ask him..but perhaps you should call your pharmacist and tell him what you can't take, and see what he/she suggests?
    dullscissors

    Answer by dullscissors at 7:18 PM on Aug. 31, 2010

  • papaya enzyme
    chamomile tea
    ginger tea
    rkoloms

    Answer by rkoloms at 8:53 PM on Aug. 31, 2010

  • Go and see your Doc. Once the Doc has ruled out anything serious then he will be able to give you some meds for nausea...it could also be a side effect from your new meds too......but just to be safe go and see your doc!!! Don"t be alarmed but better safe then sorry!!!
    Ladyblue38

    Answer by Ladyblue38 at 10:21 AM on Sep. 1, 2010